- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 560976, 5 pages
On a Class of Bilinear Pseudodifferential Operators
1Department of Mathematics, Western Washington University, 516 High Street, Bellingham, WA 98225, USA
2Department of Mathematics, Princeton University, Fine Hall, Washington Road, Princeton, NJ 08544-1000, USA
Received 26 September 2012; Accepted 3 December 2012
Academic Editor: Baoxiang Wang
Copyright © 2013 Árpád Bényi and Tadahiro Oh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- R. R. Coifman and Y. Meyer, Au Delà des Opérateurs Pseudo-Différentiels, vol. 57 of Astérisque, 2nd edition, 1978.
- L. Grafakos and R. H. Torres, “Multilinear Calderón-Zygmund theory,” Advances in Mathematics, vol. 165, no. 1, pp. 124–164, 2002.
- C. E. Kenig and E. M. Stein, “Multilinear estimates and fractional integration,” Mathematical Research Letters, vol. 6, no. 1, pp. 1–15, 1999.
- Á. Bényi, D. Maldonado, V. Naibo, and R. H. Torres, “On the Hörmander classes of bilinear pseudodifferential operators,” Integral Equations and Operator Theory, vol. 67, no. 3, pp. 341–364, 2010.
- F. Bernicot, D. Maldonado, K. Moen, and V. Naibo, “Bilinear Sobolev-Poincaré inequalities and Leibniz-type rules,” Journal of Geometric Analysis. In press, http://arxiv.org/pdf/1104.3942.pdf.
- T. Kato and G. Ponce, “Commutator estimates and the Euler and Navier-Stokes equations,” Communications on Pure and Applied Mathematics, vol. 41, no. 7, pp. 891–907, 1988.
- C. E. Kenig, G. Ponce, and L. Vega, “On unique continuation for nonlinear Schrödinger equations,” Communications on Pure and Applied Mathematics, vol. 56, no. 9, pp. 1247–1262, 2003.
- Á. Bényi, A. R. Nahmod, and R. H. Torres, “Sobolev space estimates and symbolic calculus for bilinear pseudodifferential operators,” Journal of Geometric Analysis, vol. 16, no. 3, pp. 431–453, 2006.
- Á. Bényi and R. H. Torres, “Almost orthogonality and a class of bounded bilinear pseudodifferential operators,” Mathematical Research Letters, vol. 11, no. 1, pp. 1–11, 2004.
- F. Bernicot and S. Shrivastava, “Boundedness of smooth bilinear square functions and applications to some bilinear pseudo-differential operators,” Indiana University Mathematics Journal, vol. 60, no. 1, pp. 233–268, 2011.
- K. Gröchenig, Foundations of Time-Frequency Analysis, Birkhäuser, Boston, Mass, USA, 2001.
- Á. Bényi, K. Gröchenig, C. Heil, and K. Okoudjou, “Modulation spaces and a class of bounded multilinear pseudodifferential operators,” Journal of Operator Theory, vol. 54, pp. 301–313, 2005.
- Á. Bényi, F. Bernicot, D. Maldonado, V. Naibo, and R. H. Torres, “On the Hörmander classes of bilinear pseudodifferential operators, II,” Indiana University Mathematics Journal. In press, http://arxiv.org/pdf/1112.0486.pdf.
- A. Miyachi and N. Tomita, “Calderón-Vaillancourt type theorem for bilinear pseudo-differential operators,” Indiana University Mathematics Journal. In press.
- Á. Bényi and R. H. Torres, “Symbolic calculus and the transposes of bilinear pseudodifferential operators,” Communications in Partial Differential Equations, vol. 28, no. 5-6, pp. 1161–1181, 2003.
- J.-L. Journé, Calderón-Zygmund Operators, Pseudo-Differential Operators and the Cauchy Integral of Calderón, vol. 994 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983.